Announcement

Collapse
No announcement yet.

Side Effects from Massive Doses of Andarine (S4)

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Side Effects from Massive Doses of Andarine (S4)

    I saw this experiment posted a few months ago and felt it should be posted here too.


    I decided to do an experiment with S4. I have been slowly increasing the dosage to see what the side effects are and when they become unbearable. Side effects did not hit at all until I reached 100mg a day (split into two 50mg doses).

    At 100mg a day, I started having a slight yellow tint to things (only noticeable if looking at a pure white light source or a baby blue item) and a slowly increasing loss of night vision. It takes a LONG time for the eyes to adjust to the dark, several minutes, and any light source resets it back to 0. The night vision loss stabilized at about 50% loss of vision clarity - like looking through lightly tinted windows at night.

    I stayed at this dose until the sides stabilized, which was a week for me, then I upped the dose to 150mg a day (split into two 75mg / 75mg doses). The yellow tint got a little worse, but still barely noticeable. Night vision has all but completely vanished. You know how you get the blue dots after someone takes your picture with a flash and it takes time for that to go away? Imagine the dots are black instead and they cover 90% of your sight, with the rest being slowly lightening shades of black to mid grey. It takes roughly 10 minutes for the eyes to adjust to the dark, and then it is still not all that great. Even a 15 watt LED light source (such as a hallway night light) destroys the night vision and resets it back to zero, with the same deep darkness where the light source was in your vision.

    Since I am all but blind without my glasses (I can see large blurs, but not much more - I cannot even tell a human from a wookie, tried it while watching Star Wars just to see), I can get around my house quite well at night without being able to see at all. Like a blind man, I know the distance to everything I may need to access and know exactly how many steps are in each flight, as well as the location of light switches, etc., without having to see at all.

    I have dropped back down to 50mg a day (split 25/25) so my eyes recover. I will let you know how long that takes. With the half-life being a scant 4 hours, and 5 half-lives being the time it takes for a substance to decay away to effectively 0, that means 20 hours is all it should take. Since I am not stopping taking S4, that time will increase to maybe 1.5 days...but say 2 days to be safe.

    NOTE: IT TOOK THREE DAYS TO FULLY CLEAR.


    Mind you, this is specific to ME and ME alone - your mileage WILL vary. But since I knew the short half-life of S4 and what to expect in sides, coupled with not having to drive in the dark at all (summer time is great for such things), I figured I would go for it.

    DO NOT TRY THIS IF YOU NEED TO DRIVE AT NIGHT!!! The lights from an oncoming car WILL destroy your night vision and you do NOT have several minutes to allow it to recover. If you even start to see the night vision sides, IMMEDIATELY reduce your dose.
    SARMS Info Thread by SarmsSearch Use SHREDMD30 for 30% off!
Working...
X